Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Red spots on the palm of the hand. Using Comet to remove them, recurring condition. Causes?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
I am getting red spots on the palm of my hand. They wash off with Comet but then return in a day or so. I returned from Hawaii about 10 days ago, if that has any bearing.
Posted Fri, 13 Apr 2012 in Skin Hair and Nails
Answered by Dr. Radhika 9 hours later

Thanks for the query.

You have provided with good information. However, as I believe the more information a person gives the better is the doctor's reply, please do not mind in answering the following:

1. How long are you having these red spots?

2. Is there any itching, oozing from the affected site?

3. Have you experienced this before?

4. Are there any other areas of the body that are affected too?

Also, it would be better for me to give you my specific opinion if you may send across a picture of the lesion. You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

Awaiting your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor